advertisement
Question
Posted by: Anonymous | 2009-06-10

Withdrawal symptoms

I used Lexamil 10 mg for 9 months for a panic attack. Tapered off over a period of 2 -3 months. Its a month later and now I experience withdrawal symptoms like tremors etc. It almost feels like abnormal heart heartbeats and I have sleeping problems as a result. How long does this last and is it harmfull to your body especially your heart?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
I wonder if this is due to withdrawal symptoms and if there is not something else the matter like a cardiac arrythmia - please let your dcctor check with an ECG?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement